| Model Number |
1002717 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a minimum fill notification occurred after the user filled the cartridge with 300 units of insulin during the load sequence.A new cartridge was loaded to resolve the issue.There was no adverse impact to the customer¿s blood glucose.